# SDR 99ZZZM211

- Difficulty date: February 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19097
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 620 - DTW - NOSE GEAR FAILED TO EXTEND ON FIRST TWO ATTEMPTS, THIRD ATTEMPT GEAR EXTENDED NORMALLY.  FOUND NOSE GEAR DRY.  LUBED GEAR AND THEN SWUNG NOSE GEAR FIVE TIMES WITH LUBE BETWEEN EACH SWING.  NOSE GEAR EXTENSION AND RETRACTION NORMAL.  (M)
